Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 89, NWS Little Rock, AR

May 2, 20117 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 2, 2011, 5:47 AM CDT for 7 counties in Arkansas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2011, 5:47 AM CDT (10:47 UTC)
Expired
May 2, 2011, 8:30 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 23 km from the middle of the area, began a volume at 10:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 7:00 AM CDTHEAVY RAIN 12.522 Se Morgan, ARIN THE MARCHE COMMUNITY...12.52 INCHES OF RAIN FELL BETWEEN SATURDAY EVENING AND THIS MORNING.
May 2, 7:30 AM CDTFLOOD4 Se Maumelle, ARA HOUSEBOAT CONNECTED TO A DOCK WAS SEEN FLOATING DOWN THE ARKANSAS RIVER NEAR THE 430 BRIDGE MONDAY MORNING.
May 2, 8:00 AM CDTHEAVY RAIN 10.48 Wnw Downtown Little R, ARIN THE WALTON HEIGHTS SUBDIVISION...10.40 INCHES OF RAIN FELL BETWEEN SATURDAY AFTERNOON AND THIS MORNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.8 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 614 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
396 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
614 m²/s²
0-3 km storm-relative helicity
776 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WGUS54 KLZK 021047
FFWLZK
ARC051-053-059-069-085-119-125-021330-
/O.NEW.KLZK.FF.W.0089.110502T1047Z-110502T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
547 AM CDT MON MAY 2 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS...
  NORTHEASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  NORTHERN GRANT COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SALINE COUNTY IN CENTRAL ARKANSAS...
  WESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 830 AM CDT

* AT 544 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
  TO INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE 
  WARNED AREA. WHILE RAINFALL RATES HAVE DIMINISHED...ADDITIONAL
  MODERATE TO HEAVY RAINFALL IS EXPECTED TO OCCUR OVER AN ALREADY 
  SATURATED GROUND. FLASH FLOODING IS LIKELY TO OCCUR. WHILE 
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING 
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LONOKE...
  LITTLE ROCK AFB...    LAKE MAUMELLE...      JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   BRYANT...
  BENTON...             WRIGHTSVILLE...       TULL...
  TRASKWOOD...          TOLTEC MOUNDS SP...   TERRY LOCK AND DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3442 9204 3442 9276 3462 9297 3485 9281
      3483 9274 3488 9275 3491 9273 3494 9246
      3487 9245 3486 9243 3493 9241 3494 9182

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 2, 4:45 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 2, 4:45 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
445 AM CDT MON MAY 2 2011

.NEAR TERM...TODAY THROUGH TUESDAY NIGHT

HVY RAIN/FLASH FLOODING WL RMN THE PRIMARY FCST CONCERN TODAY AND
TNGT...WITH A MUCH NEEDED BREAK IN THE RAIN ARRIVING TUE. HOWEVER...
RIVER FLOODING WILL RMN A BIG CONCERN IN THE COMING DAYS.

ANOTHER ROUND OF CONVECTION WORKING NEWD INTO THE FA ATTM...WITH
CONTD FF WARNING THRU THE EARLY MRNG HRS. MEANWHILE...THE FNTL BNDRY
THAT HAS BEEN A FOCUS FOR THE HVY RAINFALL...WAS SITUATED OVR FAR
SERN AR EARLY THIS MRNG. A CONTD SERIES OF UPR LVL IMPULSES WL BRING
A FEW MORE PDS OF CONVECTION ACRS THE FA TODAY AND TNGT.

WENT AHEAD AND EXTENDED THE FF WATCH THRU TNGT FOR ALL BUT FAR SERN
AR WHERE RAINFALL HAS BEEN LIMITED. CONTD TO HIGHLIGHT THE
SERIOUSNESS OF THE ONGOING FLOODING ACRS MUCH OF THE AREA. RAINFALL
EXPECTED TO TAPER OFF FM THE W STARTING LATER TNGT AND BE TAPERING
OFF OVR ERN AR TUE MRNG...WITH COOLER AND DRIER AIR MOVG IN FM THE W
THEREAFTER.
&&

.SHORT TERM...WEDNESDAY THROUGH THURSDAY NIGHT

THE SYSTEM RESPONSIBLE FOR THIS LATEST ROUND OF HEAVY RAINS AND
FLOODING WILL HAVE PUSHED WELL EAST OF THE REGION BY WED MORNING.
SURFACE HIGH PRESSURE WILL SETTLE IN ACROSS THE STATE ON WEDNESDAY
AS AN UPPER RIDGE BUILDS OVERHEAD. DESPITE MOSTLY SUNNY SKIES ON
WED...TEMPS WILL NOT REBOUND TERRIBLY FAST AS MID LEVEL TEMPS WILL
STILL BE ON THE COOL SIDE. HIGHS IN THE LOW TO MID 70S SOUNDS
REASONABLE. BY THURSDAY THE UPPER RIDGE SHIFTS EAST AS ANOTHER UPPER
TROUGH MOVES ACROSS THE INTERIOR CONUS. A FRONTAL BOUNDARY WILL
SKIRT THE NORTHERN SECTIONS THE STATE ON THURSDAY AS THE TROUGH
MOVES THROUGH THE UPPER MIDWEST AND INTO THE OHIO RIVER VALLEY. HAVE
OPTED TO KEEP THE FORECAST DRY SINCE THE BEST FORCING IS NORTH OF
THE STATE AND MODEL QPF ONLY CLIPS THE THE AR/MO BORDER. EXPECT TO
SEE ONLY SOME INCREASED CLOUDS OVER THE NORTH...WITH TEMPS SIMILAR
TO WED...OR MAYBE A DEGREE OR TWO HIGHER.
&&

.LONG TERM...FRIDAY THROUGH SUNDAY

UPPER LEVEL PATTERN WILL INITIALLY BE PROGRESSIVE ACROSS THE LOWER
48...BUT WILL AMPLIFY BY THE END OF THE PERIOD. THE DISTURBANCE THAT
BROUGHT THE FRONTAL BOUNDARY TO SRN MISSOURI ON THU WILL HAVE
SHIFTED WELL EAST OF THE AREA BY FRI. SFC HIGH PRESSURE WILL REMAIN
IN CONTROL...WITH SOUTHERLY FLOW AT THE SURFACE...MOSTLY SUNNY SKIES
AND AFTERNOON TEMPERATURES IN THE UPPER 70S. AN UPPER LEVEL
DISTURBANCE MOVING THROUGH THE CENTRAL CONUS FRI NIGHT WILL DRAG
ANOTHER FRONT INTO THE STATE BY LATE FRIDAY NIGHT. HAVE SLIGHT
CHANCE POPS IN THE NORTH FRI NIGHT...THEN BROAD BRUSHED SLIGHT
CHANCE ON SAT DUE TO THE UNCERTAINTY OF THE FRONTAL LOCATION.
SIMILAR SITUATION ON SUNDAY AS ANOTHER WEAK FRONT SAGS INTO THE
REGION. TEMPS SAT AND SUN ARE EXPECTED TO BE AROUND OR MAYBE
SLIGHTLY BELOW NORMAL.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ARKANSAS-BAXTER-BOONE-
CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-FULTON-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-
JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-
SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.
&&

NEAR TERM...44 / SHORT/LONG TERM...64
Hazardous weather outlook, May 2, 5:18 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
518 AM CDT MON MAY 2 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031030-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
518 AM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO STREAM
NORTHEAST ACROSS THE STATE TODAY AND TONIGHT. WHILE THE THREAT OF
SEVERE THUNDERSTORMS IS SOMEWHAT LOW...THESE SHOWERS AND
THUNDERSTORMS WILL BRING HEAVY RAINS TO ALREADY SATURATED
GROUNDS...FURTHER ADDING TO THE FLOODING ISSUES ACROSS THE STATE.

WITH SATURATED GROUNDS...IT WILL TAKE VERY LITTLE ADDITIONAL
RAINFALL TO CREATE TREACHEROUS CONDITIONS IN AREAS PRONE TO FLASH
FLOODING. WITH AN EXTRA 1 TO 3 INCHES OF RAINFALL EXPECTED ACROSS
THE STATE TODAY...FLASH FLOODING WILL LIKELY OCCUR. A FLASH FLOOD
WATCH IS CURRENTLY IN EFFECT FOR MOST OF THE AREA UNTIL TUESDAY
MORNING.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL.
ANY ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SOME SHOWERS AND THUNDERSTORMS WILL LINGER IN THE SOUTHEAST HALF
OF THE FORECAST AREA TUESDAY MORNING...BUT THE RAINS SHOULD
SUBSIDE FROM THE WEST THROUGH THE DAY. BY TUESDAY AFTERNOON THE
RAIN IS EXPECTED TO BE EAST OF THE AREA. WHILE THIS WILL END THE
THREAT OF FLASH FLOODING DUE TO HEAVY RAINS...RIVER FLOODING WILL
STILL BE OF CONCERN. INDIVIDUALS ARE ADVISED TO BE CAUTIOUS IN
AREAS WITH FLOODING...AND TO AVOID DRIVING THROUGH FLOODED
ROADWAYS AT ALL COSTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER REPORTS OF FLASH
FLOODING ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Special weather statement, May 1, 11:59 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 PM CDT SUN MAY 1 2011

ARZ032-033-039-043>045-020545-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-WHITE AR-
1159 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHERN
FAULKNER...NORTHEASTERN PERRY...WESTERN LONOKE...PULASKI AND EASTERN
SALINE COUNTIES UNTIL 1245 AM CDT...

AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
HARRIS BRAKE TO 2 MILES EAST OF SCHOOLHOUSE MTN TO 3 MILES SOUTHWEST
OF LENA...AND MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LITTLE ROCK AFB...
  LAKE MAUMELLE...      LAKE CONWAY...        JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   CONWAY...
  CABOT...              BRYANT...             BENTON...
  WRIGHTSVILLE...       WARD...               VILONIA...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 113 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 173.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 11.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3523 9205 3497 9193 3463 9188 3446 9264
      3475 9271 3500 9280
TIME...MOT...LOC 0500Z 250DEG 49KT 3501 9268 3478 9259
          3454 9253

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:06 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp24 min
May 1, 7:08 PM CDTTornado WarningLZKConway, Van Buren52 min
May 1, 7:13 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell31 min
May 1, 7:14 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike46 min
May 1, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike44 min
May 1, 7:41 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren34 min
May 1, 7:54 PM CDTSevere Thunderstorm WarningLZKPolk24 min
May 1, 7:55 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more3 hr
May 1, 8:01 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more3 hr
May 1, 8:01 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Saline44 min
May 1, 8:04 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more3 hr
May 1, 8:24 PM CDTFlash Flood WarningLZKHot Spring21 hr
May 1, 9:04 PM CDTRiver Flood WarningLZKSearcy24 hr
May 1, 9:07 PM CDTFlash Flood WarningLZKClark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more6 hr
May 1, 9:14 PM CDTRiver Flood WarningLZKIzard, Stone60 hr
May 1, 9:43 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White47 min
May 1, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren27 min
May 1, 10:37 PM CDTSpecial Weather StatementLZKMontgomery58 min
May 1, 10:47 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk43 min
May 1, 11:00 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more4 hr
May 1, 11:03 PM CDTFlash Flood WarningLZKBaxter6 hr
May 1, 11:05 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more4 hr
May 1, 11:10 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more4 hr
May 1, 11:58 PM CDTFlash Flood WarningLZKClark, Dallas, Hot Spring, Ouachita3 hr
May 1, 11:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
May 2, 12:27 AM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff4 hr
May 2, 1:09 AM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, White, Woodruff3 hr
May 2, 3:05 AM CDTAreal Flood WarningLZKBaxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more14 hr
May 2, 3:49 AM CDTRiver Flood WarningLZKConway, Perry3 days
May 2, 3:49 AM CDTRiver Flood WarningLZKFaulkner, Perry18 hr
May 2, 3:56 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more4 hr
May 2, 4:00 AM CDTFlash Flood WarningLZKArkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more4 hr
May 2, 5:23 AM CDTRiver Flood AdvisoryLZKFranklin36 hr
May 2, 9:19 AM CDTFlash Flood WarningLZKArkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more4 hr
May 2, 9:55 AM CDTRiver Flood WarningLZKYell12 hr
May 2, 10:01 AM CDTFlash Flood WarningLZKBaxter5 hr
May 2, 3:50 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Logan, Marion and 6 more3 hr
May 2, 5:03 PM CDTAreal Flood WarningLZKArkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more12 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.